You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1979/36/3
Sur la géométrie du fibré tangent à une variété finslérienne compactes
Download
PDF
- Sur la géométrie du fibré tangent à une variété finslérienne compactes
Article
Original scientific text
Title
Sur la géométrie du fibré tangent à une variété finslérienne compactes
Authors
H. Akbar-Zadeh
1
,
A. Węgrzynowska
1
Affiliations
Paris
Annales Polonici Mathematici
1979/36/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
231-244
Main language of publication
French
Published
1979
Exact and natural sciences
mathematics